Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
133 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does stopping acitrom medication cause cellulitis?

Sir ,My wife was dependant on Tab acitrom from the last 9yrs. some of the vascular surgeon adviced her if u want u can stop Tab. Acitrom as u r not a DVT pt. She stopped the medicine. After 15 days cellulitis appear in her affected leg. Can stopping medicine be the cause of cellulitis.
Tue, 23 Apr 2019
Report Abuse
Physical Therapist or Physiotherapist 's  Response
Hello,

Stopping the medicine may not lead to the cellulitis but the other reasons. Having a Doppler test performed will be advised and reassessment of the blood and urine is advised. Post which medicine will be advised based on the clinical findings.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Jay Indravadan Patel, Physical Therapist or Physiotherapist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Cellulitis


Does stopping acitrom medication cause cellulitis?

Hello, Stopping the medicine may not lead to the cellulitis but the other reasons. Having a Doppler test performed will be advised and reassessment of the blood and urine is advised. Post which medicine will be advised based on the clinical findings. Hope I have answered your query. Let me know if I can assist you further. Regards, Jay Indravadan Patel, Physical Therapist or Physiotherapist